# SDR C8GA20010018

- Difficulty date: November 28, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 49,256 hours, 35,645 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851622
- Part serial: 2316
- Condition: Overheated
- Location: Cockpit
- Part time: 1,209 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 739 FROM DEN TO MCI.  UPON APPROACHING THE PARKING RAMP AREA AFTER LANDING IN MCI, SMOKE WAS OBSERVED RISING FROM CENTER PEDESTAL OF THROTTLE QUADRANT.  FLIGHT ENGINEER DEPOWERED AIRCRAFT COMPLETELY AND MAINTENANCE PERSONNEL ARRIVED TO TROUBLESHOOT THE AIRCRAFT.  AFTER FURTHER INSPECTION FOUND THAT THE WEATHER RADAR SYSTEM WAS AT FAULT.  DEFERRED THE WEATHER RADAR SYSTEM PER MEL 34-21 AND AIRCRAFT RETURNED TO SERVICE.
